MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PER-Q-CATH PLUS PICC WITH STIFFENING STYLET WIRE 5F SINGLE-LUMEN 65CM; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 PER-Q-CATH PLUS PICC WITH STIFFENING STYLET WIRE 5F SINGLE-LUMEN 65CM; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of recx2384 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported jugular r was punctured, presented good blood flow, metallic sheath (mandrel) was removed, catheter was introduced, progressing easily.But the introducer broke before inserting the catheter.Info added on (b)(6) 2021: was there any harm to the patient? there was the interruption of the procedure, and the technique adopted was providing another catheter.The icu is near by the pharmacy, and the nurse was quick in process.Was there a need for medical and/or surgical intervention due to what happened (imaging exams, surgery, medication administration, etc)? there was none, only the puncture was restarted.

Brand Name
PER-Q-CATH PLUS PICC WITH STIFFENING STYLET WIRE 5F SINGLE-LUMEN 65CM
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12380406
Report Number3006260740-2021-03585
Device Sequence Number19935173
Product Code LJS
UDI-Device Identifier00801741074905
UDI-Public(01)00801741074905
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K954104
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberN/A
Device Catalogue Number4135105
Device Lot NumberRECX2384
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2021
Initial Report FDA Received Date08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;